# SDR SIMA200229501

- Difficulty date: October 21, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N391AE
- Make and model: Saab 340B
- Aircraft serial: 340B391
- Engine: Ge CT79B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HP848430621
- Part serial: 1554
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, LANDING GEAR FAILED TO EXTEND WHEN SELECTED DOWN.  RECYCLED GEAR HANDLE WITHOUT SUCCESS.  ATTEMPTED MANUAL EXTENSION WITHOUT SUCCESS.  ACTUATED EMERGENCY EXTENSION/GEAR FREEFALL, NOSE AND LT MAIN GEAR EXTENDED AND LOCKED,  RIGHT MAIN GEAR EXTENDED BUT DID NOT LOCK UNTIL CREW EXECUTED PULL UP MANEUVER.  A/C LANDED WITHOUT FURTHER INCIDENTS.  AFTER LANDING, MAINT FOUND RIGHT MAIN GEAR EXPLOSIVE BOLT DID NOT FIRE.  MAINT REMOVED AND REPLACED LANDING GEAR CONTROL VALVE FOR GEAR NOT EXTENDING AND THE RT EXPLOSIVE BOLT CONNECTOR PLUG FOR THE RT MAIN NOT LOCKING INTO PLACE.  ALL WORK DONE IAW MM.  OPERATIONAL CHECKS WERE SATISFACTORY AND A/C WAS RETURNED TO SERVICE.
